RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Graph Theory, 2017, том 85, выпуск 1, страницы 12–21 (Mi jgt1)  

On the density of transitive tournaments

L. N. Coreglianoa, A. A. Razborovb

a Instituto de Matemática e Estatística, Universidade de São Paulo, São Paulo, SP, Brazil
b University of Chicago, Chicago, Illinois 60637

Аннотация: We prove that for every fixed $k$, the number of occurrences of the transitive tournament $Tr_k$ of order $k$ in a tournament $T_n$ on $n$ vertices is asymptotically minimized when $T_n$ is random. In the opposite direction, we show that any sequence of tournaments $\{T_n\}$ achieving this minimum for any fixed $k\ge 4$ is necessarily quasi-random. We present several other characterizations of quasi-random tournaments nicely complementing previously known results and relatively easily following from our proof techniques.

Финансовая поддержка Номер гранта
Fundação de Amparo à Pesquisa do Estado de São Paulo 2013/23720-9
2014/15134-5
Российский фонд фундаментальных исследований
Leonardo Nagami Coregliano: Contract grant sponsor: Fundacão de Amparo à Pesquisa do Estado de São Paulo (FAPESP); Contract grant numbers: 2013/23720-9 and 2014/15134-5. Work done while visiting the University of Chicago. Alexander A. Razborov: Contract grant sponsor: Russian Foundation for Basic Research Part of the work done while the author was at Steklov Mathematical Institute and Toyota Technological Institute at Chicago.


DOI: https://doi.org/10.1002/jgt.22044


Реферативные базы данных:

ArXiv: 1501.04074
Тип публикации: Статья
Поступила в редакцию: 10.02.2015
Исправленный вариант: 11.03.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jgt1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:35

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018